Thread: squirting blood after injection
03-05-2003, 06:12 PM #1New Member
- Join Date
- Jan 2003
squirting blood after injection
i always inject in my glutes. sometimes i get a stream of blood that shots out. can any one help with this problem? it only happens occationaly, but its a mess when it does
03-05-2003, 06:19 PM #2
usually mean you went through a vein. It no big deal as long as you asperate and you don't draw blood. This is common bro... your go to go...
03-05-2003, 07:49 PM #3
i will happen,like tankass said,just make sure you asperate and its all good.
03-06-2003, 12:43 AM #4
just happened to me today i aspirated bubble went up injected and pulled out and blood squirted out of the hole. No biggie
03-06-2003, 12:53 AM #5
It's kinda cool when it happens in your chest. A few of us were at my friend's house a while back while he was giving himself a pec inject. Everything went fine with the injection, but when he pulled the needle out, a stream of blood squirted out, like on a movie. It was pretty damn funny.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)